# SDR AALA20120803003

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 81,081 hours, 12,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT LAVATORY A-6 WALL.  REPLACED LENS FOR EMERGENCY LIGHT AT LAVATORY A-6 WALL.  OPS CHECK NORMAL.
